Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Albuquerque, NM

May 31, 2012Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2012, 6:40 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 6:40 PM MDT (00:40 UTC)
Expired
May 31, 2012, 7:45 PM MDT
In force
65 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 164 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:29 PM MDTHAIL 0.752 Ene Wagon Mound, NMINTERSTATE 25 COVERED TO 1 INCH THICK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5398 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS55 KABQ 010040
SVRABQ
NMC033-047-010145-
/O.NEW.KABQ.SV.W.0053.120601T0040Z-120601T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
  NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 745 PM MDT

* AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WAGON MOUND...AND MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN MORA COUNTY AROUND 650 PM MDT...
  RURAL SOUTHEASTERN MORA COUNTY AROUND 710 PM MDT...

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 375 AND 390...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM IS CAPABLE OF VERY LARGE HAIL WHICH CAN
CAUSE INJURY AND PROPERTY DAMAGE. TAKE SHELTER NOW.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

&&

LAT...LON 3599 10448 3589 10436 3587 10437 3587 10438
      3583 10436 3578 10436 3562 10478 3577 10486
      3599 10486 3600 10485 3606 10465
TIME...MOT...LOC 0040Z 335DEG 8KT 3595 10466

$$
2 follow-up statements
266 
WWUS55 KABQ 010059
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT THU MAY 31 2012

NMC033-047-010145-
/O.CON.KABQ.SV.W.0053.000000T0000Z-120601T0145Z/
SAN MIGUEL-MORA-
659 PM MDT THU MAY 31 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORA AND NORTH CENTRAL SAN MIGUEL COUNTIES UNTIL 745 PM MDT...

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL MORA COUNTY...OR ABOUT NEAR WAGON MOUND...MOVING
SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL MORA COUNTY AROUND 710 PM MDT...
  RURAL SOUTHERN MORA COUNTY AROUND 720 PM MDT...

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 387...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3592 10486 3597 10482 3603 10464 3596 10450
      3589 10444 3584 10442 3578 10438 3562 10478
      3577 10486
TIME...MOT...LOC 0059Z 335DEG 8KT 3593 10475

$$
574 
WWUS55 KABQ 010127
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
727 PM MDT THU MAY 31 2012

NMC033-047-010145-
/O.CON.KABQ.SV.W.0053.000000T0000Z-120601T0145Z/
SAN MIGUEL-MORA-
727 PM MDT THU MAY 31 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORA AND NORTH CENTRAL SAN MIGUEL COUNTIES UNTIL 745 PM MDT...

AT 724 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED OVER SOUTH CENTRAL MORA COUNTY...OR
ABOUT 9 MILES SOUTH OF WAGON MOUND...MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE ACROSS...
  RURAL SOUTHERN MORA COUNTY THROUGH 740 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3589 10482 3595 10471 3590 10455 3576 10443
      3562 10478 3577 10486
TIME...MOT...LOC 0127Z 335DEG 8KT 3587 10472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:00 PM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 31, 3:00 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU MAY 31 2012

.DISCUSSION...DEWPOINTS IN THE RGV WESTWARD HAVE TENDED TO MIX OUT
INTO THE 30S THIS AFTERNOON...DESPITE THE EASTERLY COMPONENT TO THE
WIND AT MOST OBS SITES. CLOUD BUILDUPS MOST NOTABLE OVER THE
NORTHERN MOUNTAINS WITH MORE ISOLD BUILDUPS OVER THE SACRAMENTO
MOUNTAINS. LEFT IN THE MENTION OF DRY CONVECTION IN THE RGV WESTWARD
THIS EVENING SUSPECTING AS THE MAX TEMP IS REACHED...SOMETHING MIGHT
ERUPT...ALTHOUGH CONFIDENCE ISN/T THE GREATEST.

MODELS CONTINUE TO TEND TO DRY OUT THE NORTH FASTER THAN THE SOUTH
CENTRAL/SOUTHEAST FRIDAY AFTERNOON. FOR NOW WILL HOLD ONTO THE DRY
CONVECTION WEST OF THE CENTRAL MOUNTAIN CHAIN BUT CONFIDENCE HAS
DIMINISHED BASED ON THE DEGREE OF DRYING 12Z MODELS FORECAST AS WELL
AS THE ABSENCE OF DECENT CONVECTION THIS AFTERNOON AND NO MORE THAN
A WEAK EAST TO SOUTHEAST WIND FORECAST INTO THE RGV TONIGHT.

ANOTHER SURFACE BOUNDARY IS NOW FORECAST FOR FRIDAY NIGHT INTO THE
PLAINS...WHICH IS MORE VIGOROUS AND BACKS FARTHER WEST INTO
NORTHEAST NEW MEXICO THAN WAS DEPICTED 24 HOURS AGO. APPEARS THE
WESTERN EXTENT OF MOISTURE REPLENISHED BY THIS BOUNDARY WILL MIX
OUT DURING THE DAY SATURDAY...BUT HIGHER DEWPOINTS MAY LINGER
BETWEEN THE PECOS VALLEY AND THE TEXAS BORDER SATURDAY AFTERNOON.
RIGHT NOW DO NOT ANTICIPATE THIS GETTING FARTHER WEST INTO THE
RGV...EXCEPT PERHAPS THE JEMEZ/SAN JUANS.  OTHERWISE...MODELS
INDICATE IT WILL BE PRETTY DRY WEST OF THE CENTRAL MOUNTAIN CHAIN.

LOW LEVEL MOISTURE DRIES OUT MORE ON SUNDAY...BUT THERE COULD BE
ANOTHER WIND SHIFT INTO THE NORTHEAST/EAST CENTRAL PLAINS SUNDAY
AFTERNOON/EVENING...WHICH THE GFS INDICATES REPLENISHES DEWPOINTS
AGAIN OVER THIS REGION.

THEREAFTER...APPEARS LOW LEVEL MOISTURE WILL SLOSH BACK AND FORTH IN
THE VICINITY OF THE TEXAS BORDER AS WINDS ALOFT BECOME MORE
SOUTHWESTERLY. GFS INDICATES HIGH PRESSURE ALOFT WILL DEFLECT THE
STRONGER BELT OF WESTERLIES TO OUR NORTH FOR MID TO LATE NEXT WEEK.
12Z GEM LOOKS MORE LIKE THE ECMWF AS THE UPPER LOW/TROUGH ACROSS THE
NORTHWEST US SWINGS FARTHER SOUTHEAST INTO THE GREAT BASIN/FOUR
CORNERS...SO A LITTLE MORE WIND. AT THIS TIME...ANY WETTING
PRECIPITATION NEXT WEEK SEEMS AS IF IT WILL BE LIMITED TO THE
EASTERN PLAINS CLOSER TO THE TEXAS BORDER.

&&

.AVIATION...A SHALLOW BACKDOOR COLD FRONT HAS PUSHED TO JUST EAST OF
THE CONTINENTAL DIVIDE THIS AFTERNOON. EAST CANYON WINDS INTO THE
CENTRAL VALLEYS WILL CONTINUE TO WEAKEN LATE THIS AFTERNOON AND
EVENING. TOWERING CUMULUS OVER THE NRN MOUNTAINS APPEAR TO BE
ENTRAINING TOO MUCH IN THE WAY OF DRY MID LEVEL AIR AND WILL
STRUGGLE TO PRODUCE MORE THAN VIRGA VCNTY OF KLVS. BEST CHANCES FOR
ISOLD -TSRA THIS EVENING WILL BE OVER THE NRN MTNS...NE HIGHLANDS
AND FAR NE PLAINS. THE ISOLD -TSRA THREAT DISAPPEARS AFTER ABOUT
MIDNIGHT...WITH THE SLIGHT POSSIBILITY OF -SHRA/SPRINKLES OVER THE
EAST SLOPES OF THE SANGRE DE CRISTOS AND NE HIGHLANDS CONTINUING
INTO THE EARLY MORNING HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...MAINLY FLAT CUMULUS CLOUDS CONTINUE TO DEVELOP AND
PUSH SLOWLY SOUTHWARD OVER THE CENTRAL MOUNTAINS. DRY MID AND UPPER
LEVEL AIR IS WINNING THE BATTLE AGAINST A RELATIVELY MOIST LOW
LEVELS. AN ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE MAINLY OVER
THE JEMEZ AND SANGRE DE CRISTO RANGE LATE THIS AFTERNOON AND EARLY
EVENING AND OVER THE NE HIGHLANDS THIS EVENING. WEAK SOUTHEAST WINDS
WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING...ALLOWING FOR SOME
CUMULUS BUILD UPS FROM THE RESIDUAL LOW LEVEL MOISTURE ON FRIDAY
AFTERNOON ALONG WITH AN ISOLATED SHOWER OR THUNDERSTORM OVER THE
CENTRAL MOUNTAINS ONCE AGAIN. STRENGTHENING SOUTHWEST WINDS WILL
USHER IN HIGH HAINES VALUES OF 6 EASTWARD FROM WESTERN AREAS INTO
CENTRAL AREAS BY FRIDAY AFTERNOON.

ANOTHER FAST MOVING BACK DOOR COLD FRONT/BOUNDARY WILL PUSH INTO THE
NORTHEAST AND EAST CENTRAL PLAINS FRIDAY NIGHT...INCREASING
THUNDERSTORM CHANCES IN EASTERN BORDER AREAS. THIS SECONDARY PUSH IS
EXPECTED TO BE BRIEF AND NOT PUSH AS FAR WEST.

HIGH HAINES VALUES WILL GRADUALLY SPREAD EASTWARD OVER THE FORECAST
AREA THIS WEEKEND...REACHING ALL ZONES BY SUNDAY AFTERNOON. LATEST
DATA IS SUGGESTING THE POSSIBILITY OF LOCAL/ISOLATED SUPER HAINES
ALONG AND WEST OF THE RIO GRANDE VALLEY SATURDAY AND AGAIN SUNDAY
AFTERNOON AS A DRY WEST AND SOUTHWEST FLOW SETS UP OVER THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  92  49  92 /   0   0   0   0
DULCE...........................  40  85  44  86 /   0   5   5   5
CUBA............................  47  87  49  90 /   5  10   5   5
GALLUP..........................  37  89  44  89 /   0   5   0   5
EL MORRO........................  39  86  45  84 /   0   5   0   5
GRANTS..........................  44  89  43  88 /   0   5   0   0
QUEMADO.........................  45  87  48  85 /   0   5   0   0
GLENWOOD........................  49  92  50  93 /   0   5   0   0
CHAMA...........................  41  79  43  79 /  10  10  10  10
LOS ALAMOS......................  51  85  55  84 /  10  20  10  10
PECOS...........................  50  83  53  83 /  20  30  10  10
CERRO/QUESTA....................  43  81  44  80 /  10  20  10  10
RED RIVER.......................  32  70  37  72 /  20  30  20  20
ANGEL FIRE......................  40  74  40  74 /  20  30  20  20
TAOS............................  46  83  45  84 /  10  20  10  10
MORA............................  49  80  49  82 /  20  30  10  10
ESPANOLA........................  44  88  45  90 /  10  10   5   5
SANTA FE........................  51  85  53  85 /  10  10  10   5
SANTA FE AIRPORT................  53  88  54  89 /  10  10   5   5
ALBUQUERQUE FOOTHILLS...........  60  87  57  91 /  10  10   0   0
ALBUQUERQUE HEIGHTS.............  63  90  60  93 /  10  10   0   0
ALBUQUERQUE VALLEY..............  57  92  53  95 /  10  10   0   0
ALBUQUERQUE WEST MESA...........  57  91  55  94 /  10  10   0   0
LOS LUNAS.......................  60  92  59  95 /  10  10   0   0
RIO RANCHO......................  62  90  60  93 /  10  10   0   0
SOCORRO.........................  61  93  65  96 /  10  10   0   0
SANDIA PARK/CEDAR CREST.........  54  86  56  88 /  10  20  10   5
TIJERAS.........................  55  87  57  91 /  10  10   0   5
MORIARTY/ESTANCIA...............  53  88  52  89 /  10  20  10   5
CLINES CORNERS..................  52  83  54  84 /  20  30  10   5
GRAN QUIVIRA....................  55  85  55  87 /  20  20  10   5
CARRIZOZO.......................  57  86  62  91 /  10  10   5   5
RUIDOSO.........................  55  81  61  81 /  10  20  20  10
CAPULIN.........................  51  79  45  78 /  20  30  20  20
RATON...........................  49  86  49  88 /  20  20  20  20
SPRINGER........................  52  86  48  86 /  10  20  20  20
LAS VEGAS.......................  51  83  48  85 /  10  20  10  20
CLAYTON.........................  53  85  55  88 /  20  20  30  20
ROY.............................  57  86  54  85 /  10  20  20  20
CONCHAS.........................  60  91  58  92 /  10  20  20  20
SANTA ROSA......................  60  91  59  93 /  10  20  10  10
TUCUMCARI.......................  61  92  60  97 /  10  10  20  20
CLOVIS..........................  58  88  59  94 /  10  10  20  10
PORTALES........................  59  89  62  95 /  10  10  20  10
FORT SUMNER.....................  61  92  62  99 /  10  10  10  10
ROSWELL.........................  64  93  65  98 /  10  10  10  10
PICACHO.........................  59  87  63  92 /  10  10  10  10
ELK.............................  57  82  61  86 /  10  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 31, 5:51 AM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT THU MAY 31 2012

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS AFTERNOON
OVER THE NORTHEAST PLAINS WHERE STRONG DAMAGING WIND GUSTS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF STRONG TO LOCALLY SEVERE THUNDERSTORMS IS POSSIBLE
OVER THE NORTHEAST PLAINS LATE FRIDAY AND AGAIN LATE SATURDAY WITH
STRONG DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE.

ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, May 31, 5:00 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT THU MAY 31 2012

NMZ512-514-515-523-529-312330-
CENTRAL HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST
HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES
SANGRE DE CRISTO MOUNTAINS-
500 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND EASTERN
SANTA FE COUNTIES THROUGH 530 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROWE...OR ABOUT 22 MILES WEST OF LAS
VEGAS...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ROWE...RIBERA...NORTH SAN
YSIDRO...SOUTH SAN YSIDRO...SAN JOSE AND SAN MIGUEL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3527 10548 3537 10583 3567 10571 3558 10534
TIME...MOT...LOC 2300Z 014DEG 9KT 3548 10560

SHY
Special weather statement, May 31, 6:01 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT THU MAY 31 2012

NMZ515-528-010030-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-
601 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA COUNTY THROUGH 630
PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF WAGON MOUND...MOVING SOUTH AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...WAGON MOUND.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 397...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3605 10452 3594 10442 3591 10465 3587 10497
      3603 10495 3614 10487 3616 10465
TIME...MOT...LOC 0002Z 341DEG 7KT 3607 10471

SHY
Special weather statement, May 31, 6:28 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT THU MAY 31 2012

NMZ515-528-529-531-010100-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST
HIGHLANDS-HARDING COUNTY-NORTHEAST HIGHLANDS-
628 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHERN SAN
MIGUEL AND WESTERN HARDING COUNTIES THROUGH 700 PM MDT...

AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAGON MOUND...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
SAN MIGUEL...SOUTHEASTERN MORA AND WESTERN HARDING COUNTIES.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 391...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3585 10421 3562 10477 3591 10487 3605 10482
      3608 10456
TIME...MOT...LOC 0028Z 323DEG 20KT 3596 10462

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:01 PM MDTSpecial Weather StatementABQMora29 min
May 31, 6:15 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance60 min
May 31, 6:28 PM MDTSpecial Weather StatementABQMora32 min
May 31, 6:51 PM MDTSevere Thunderstorm WarningABQColfax54 min
May 31, 6:57 PM MDTSpecial Weather StatementABQColfax33 min
May 31, 7:16 PM MDTSpecial Weather StatementABQSanta Fe29 min
May 31, 7:24 PM MDTSpecial Weather StatementABQColfax51 min
May 31, 7:43 PM MDTSevere Thunderstorm WarningABQMora, San Miguel62 min
May 31, 7:49 PM MDTSpecial Weather StatementABQColfax26 min
May 31, 8:11 PM MDTSevere Thunderstorm WarningABQColfax34 min
May 31, 8:40 PM MDTSevere Thunderstorm WarningABQSan Miguel32 min
May 31, 8:44 PM MDTSevere Thunderstorm WarningABQColfax46 min
May 31, 9:11 PM MDTSpecial Weather StatementABQColfax49 min
May 31, 9:47 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora58 min
May 31, 10:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel61 min
May 31, 11:45 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
Jun 1, 12:46 AM MDTSpecial Weather StatementABQSan Miguel29 min
Jun 1, 2:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 1, 2:30 PM MDTSpecial Weather StatementABQLincoln15 min
Jun 1, 3:41 PM MDTSpecial Weather StatementABQColfax19 min
Jun 1, 4:10 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 1, 4:20 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
Jun 1, 5:27 PM MDTSpecial Weather StatementABQColfax33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.